# SDR ASAA2019042299076

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,566 hours, 14,069 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF1 SHOWING FAIL/FAIL ON RADIO TUNING PANEL. GROUNDED - YES. OPENED AND RESET HF1 C/B. RTP RETURNED TO NORMAL DISPLAY. PERFORMED HF 1 COMM OPS TEST REF B737-800 AMM 23-11-00-710-801. OPS NML. NO FAULTS.
